# SDR AALA202205093792

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 82,437 hours, 10,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 190630
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT DOOR 2L INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M33099 PER AMM 33-51-06. OPERATIONAL TEST GOOD.
